# SDR 95FDEA01357

- Difficulty date: September 15, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N508FE
- Make and model: Boeing 727-25
- Aircraft serial: 18279
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 2024T3
- Condition: Lightning Strike
- Location: Bs 860
- Stage of operation: IN
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE BS 860 STR 1L.  DAMAGE FOUND TO BE OUT OF LIMITS PER FEDEX SRM 53-30-1.  REPAIRED PER FEDEX SRM 53-30-3.
